Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 34, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 5 (1928)
PDF
Bull. Amer. Math. Soc. 34 (1928)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 5 (1928)
PDF
Bull. Amer. Math. Soc. 34 (1928)
Fifty-fifth regular meeting of the San Francisco Section
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 34 (1928), 545-552
On a certain system of $\infty ^{r - 2}$ lines in $r$-space
B. C. Wong PDF
Bull. Amer. Math. Soc. 34 (1928), 553-554
New division algebras
L. E. Dickson PDF
Bull. Amer. Math. Soc. 34 (1928), 555-560
Note on the derivative circular congruence of a polygenic function
Edward Kasner PDF
Bull. Amer. Math. Soc. 34 (1928), 561-565
On the inversion of analytic transformations
B. O. Koopman PDF
Bull. Amer. Math. Soc. 34 (1928), 565-572
Concerning logical principles
C. H. Langford PDF
Bull. Amer. Math. Soc. 34 (1928), 573-582
Note on Einstein’s equation of an orbit
James Pierpont PDF
Bull. Amer. Math. Soc. 34 (1928), 582-584
On Levi-Civita’s theory of parallelism
C. E. Weatherburn PDF
Bull. Amer. Math. Soc. 34 (1928), 585-590
Plane nets Whose first and minus first Laplacian transforms each degenerate into a straight line
J. O. Hassler PDF
Bull. Amer. Math. Soc. 34 (1928), 591-599
Some properties of upper semi-continuous collections of bounded continua
W. A. Wilson PDF
Bull. Amer. Math. Soc. 34 (1928), 599-606
An unnecessary condition in two theorems of analysis situs
P. M. Swingle PDF
Bull. Amer. Math. Soc. 34 (1928), 607-618
Two classes of periodic orbits with repelling forces
T. H. Rawles PDF
Bull. Amer. Math. Soc. 34 (1928), 618-630
Rational quintic surfaces with two skew double lines
A. R. Williams PDF
Bull. Amer. Math. Soc. 34 (1928), 631-639
A note on the rational plane quartic curve with cusps or undulations
J. H. Neelley PDF
Bull. Amer. Math. Soc. 34 (1928), 639-645
The bitangents at a point of a desmic surface
R. M. Mathews PDF
Bull. Amer. Math. Soc. 34 (1928), 646-648
On connected and regular point sets
R. L. Wilder PDF
Bull. Amer. Math. Soc. 34 (1928), 649-655
A property of the level lines of a region with a rectifiable boundary
G. A. Pfeiffer PDF
Bull. Amer. Math. Soc. 34 (1928), 656-664
Exterior ballistics
L. S. Dederick PDF
Bull. Amer. Math. Soc. 34 (1928), 667
Notes
PDF
Bull. Amer. Math. Soc. 34 (1928), 675-682
New publications
PDF
Bull. Amer. Math. Soc. 34 (1928), 683-688

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Briefwechsel zwischen Carl Friedrich Gauss und Christian Ludwig Gerling, by Clemens Schaeffer.
Reviewer: David Eugene Smith
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 665-666
The Geometry of René Descartes.
La Géométrie de René Descartes.
Reviewer: L. C. Karpinski
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 668
Mathematische Formelsammlung, by O. Th. Bürklen.
Reviewer: W. R. Longley
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 669
Les Bases de la Géométrie et de la Physique. L'Invariance de L'Espace Euclidien, by Clément Laurès.
Reviewer: R. D. Carmichael
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 669
Exercices de Calcul Différentiel et Intégral, by Abbé Potron.
Reviewer: J. D. Tamarkin
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 670-671
Fonctions Entières et Fonctions Méromorphes d'une Variable, by G. Valiron.
Sur les Fonctions Hypergéométriques de Plusieurs Variables. Les Polynômes d'Hermite et autres Fonctions Sphériques dans l'Hyperspace, by Paul Appell.
Reviewer: K. P. Williams
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 670
A Treatise on the Analytical Dynamics of Particles and Rigid Bodies; with an Introduction to the Problem of Three Bodies, by E. T. Whittaker.
Reviewer: W. R. Longley
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 671
Compléments de Géométrie Moderne, by Charles Michel.
Reviewer: Nathan Althiller-Court
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 672-673
Höhere Algebra, by Helmut Hasse.
Reviewer: Oystein Ore
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 672
Linienspektren und periodisches System der Elemente, by Friedrich Hund.
Reviewer: H. S. Uhler
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 673
Interpolation, by J. F. Steffensen.
Numerische Infinitesimalrechnung, by Martin Lindow.
Reviewer: W. R. Longley
Review information PDF
Bull. Amer. Math. Soc. 34 (1928), 674